MAUDE Adverse Event Report: COOK IRELAND LTD GEENEN PANCREATIC STENT SET; FGE - STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

COOK IRELAND LTD GEENEN PANCREATIC STENT SET; FGE - STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number G21803
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
During an initial examination, the prosthesis cover became lodged in the endoscope (not detected at the time of the examination).Despite careful handling in the endoscope processing area, the agents did not detect its presence in the endoscope (swabbing done normally, passing through the machine without error).During the next examination, the stent protector was released into the patient's body; the endoscopy nurses noticed it immediately and it was able to be removed.Describe the object and how it was retrieved = not removed from the patient but from the endoscope.1.Please describe the storage conditions of the device prior to use especially those pertaining to temperature and light exposure.Ans.Stored away from light, at room temperature in a room designated for medical devices.2.What is the reorder number, diameter and length of the wire guide that was used with this device in this procedure? ans.Olympus wire 0.25 and 450 cm.3.Was the wire guide lubricated prior to use? ans.Yes with phy serum.4.Was the wire guide inspected for damage prior to use? ans.Yes inspected, no damage.5.Was the device at the centre of the complaint inspected for damage prior to use? ans.Yes inspected, no damage.6.Were previous procedures i.E., sphincterotomy etc.Carried out prior to placing the complaint device? ans.Yes biliary sphincterotomy before.7.Did the patient involved exhibit altered anatomy or tortuous anatomy? ans.No.8.What intervention (if any) was required? ans.Ras.9.Was the secondary intervention performed during the same procedure as the device failure or was it scheduled for another day? ans.No second procedure was performed following the erroneous insertion of the black adapter.10.What is the endoscope manufacturer, the model number and working channel size that was used for the procedure? ans.Fujinon duodeno ed 530 xt 8.11.Does your medical facility have a service/maintenance schedule associated with its endoscopes? ans.Yes.12.Was resistance encountered when advancing the wire guide to the target location? ans.No.13.Was resistance encountered when advancing the introduction system in place to the target location? ans.No.How did the physician deal with this resistance? ans.No relation to the subject of the complaint.14.How did the physician determine the length of the stent to be used for the procedure? ans.No relation to the subject of the complaint.15.Where was the stricture located in the duct? ans.No relation to the subject of the complaint.16.Was the stricture dilated prior to placing the device? (if so, please indicate what device(s) were used.) ans.Implantation of a stent as a preventative measure against pancreatitis.17.Was resistance encountered when advancing the stent through the obstructed area? ans.No relation to the subject of the complaint.18.Were any modifications made to the complaint device or accessories used with the device in this procedure? (e.G., guiding catheter shortened, stent cut etc.) n/a, yes.No (if yes, please indicate what modifications were made:) ans.No.20.Did the patient require any additional procedures as a result of this event? ans.No.21.What intervention (if any) was required? ans.Ras.

Brand Name
GEENEN PANCREATIC STENT SET
Common Device Name
FGE - STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE  00000
Manufacturer (Section G)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE   00000
Manufacturer Contact
sinead o'leary
o'halloran rd
national technology park
limerick 00000
IE   00000
061334440
MDR Report Key24743366
Report Number3001845648-2026-00110
Device Sequence Number9230384
Product Code FGE
UDI-Device Identifier00827002218031
UDI-Public(01)00827002218031(17)280818(10)C2333930
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K900923
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG21803
Device Catalogue NumberGPDS-5-5
Device Lot NumberC2333930
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/06/2026
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/18/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown